Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 17

International Journal of Pure Mathematical Sciences

Volume 17
See as eBook
P. 1

Fuzzy Bicontinuous Maps in Fuzzy Biclosure Spaces

Authors: Rachna Navalakhe, U.D. Tapi

Citation: R. Navalakhe and U.D. Tapi, "Fuzzy Bicontinuous Maps in Fuzzy Biclosure Spaces", International Journal of Pure Mathematical Sciences, Vol. 17, pp. 1-7, 2016

P. 8

Topological Structure of Quasi-Partial b-Metric Spaces

Authors: Anuradha Gupta, Pragati Gautam

Citation: A. Gupta and P. Gautam, "Topological Structure of Quasi-Partial b-Metric Spaces", International Journal of Pure Mathematical Sciences, Vol. 17, pp. 8-18, 2016

P. 19

Traces in SL(3,C) and SU(2,1) Groups

Authors: Dickson Y.B. Annor, Richard K. Boadi

Citation: D. Y.B. Annor and R. K. Boadi, "Traces in SL(3,C) and SU(2,1) Groups", International Journal of Pure Mathematical Sciences, Vol. 17, pp. 19-29, 2016

P. 30

Finite Metabelian Group Algebras

Authors: Shalini Gupta

Citation: S. Gupta "Finite Metabelian Group Algebras", International Journal of Pure Mathematical Sciences, Vol. 17, pp. 30-38, 2016